# SDR SWAA2015121547140

- Difficulty date: October 29, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737790
- Aircraft serial: 30036
- Aircraft time: 34,607 hours, 24,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB AT 92.70, CRACKED 6" AFT OF LOWER FRONT SPAR CHORD.  REPAIRED RIB IAW ATS ER & EA.
